Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (826 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 481–490
DOI: 10.2977/prims/1195196624

Published online: 1976-12-31

S-matrix and Renormalization

O. I. Zavialov[1]

(1) Steklov Mathematical Institute, Moscow, Russian Federation

No abstract available for this article.

No keywords available for this article.

Zavialov O.: S-matrix and Renormalization. Publ. Res. Inst. Math. Sci. 12 (1976), 481-490. doi: 10.2977/prims/1195196624